# SDR SIMA951691

- Difficulty date: June 18, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N417AT
- Make and model: Aerosp ATR 72-212
- Aircraft serial: 417
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Duct
- Part number: 5595C970
- Condition: Loose
- Location: Rt Acm
- Stage of operation: TX
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

ORD - FLT NR 4152 - DURING TAXI NR 2 BLEED LEAK WARNING LIGHT ILLUMINATED.  AIRCRAFT RETURNED TO THE GATE.  MAINTENANCE RECONNECTED BLOWN DUCTING AT AIR CYCLE MACHINE INLET.  (M)
